# SDR REXA2012042100544

- Difficulty date: April 21, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 23,970 hours, 20,826 cycles
- System (JASC): 7601 · Engine Synchronizing
- Part: Control System
- Condition: Out Of Rig
- Location: Throttle Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT ENGINES HAVE MORE THAN 1/2 KNOB SPLIT AT THROTTLES AT POWER OF DAY.  /R LT MAIN FUEL CONTROL IAW AMM 73-21-01. OP/C & LEAK CHECK GOOD.  PROBLEM CONTINUED.  FOUND RT THROTTLE CONTROL SYSTEM OUT OF RIG RIGGED PER AMM 76-10-00 AND VG FEEDBACK RIGGED PER AMM 75-31-03. ALL OP/C, FUNC/CHECK GOOD.  ALL PARAMETERS WITHIN AMM LIMITS IAW AMM 71-00-00.
